# SDR CALA2025072106760

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N66897
- Make and model: Boeing 737924ER
- Aircraft serial: 62814
- Aircraft time: 27,083 hours, 10,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56603
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT WET AREA INTERCOASTAL STA 947 RBL 24.    CORROSION FOUND OUT OF LIMITS REMOMOVED AND INSTALLED NEW INTERCOSTAL AND 2 EACH NEW CLIPS AT STA 947.50 RBL 24.75 REF SRM 51-40-02-0G-0 , DWG# 147A5650,EC/RA 5370-01183 AND AAR ESR# 16-12455 REV P2
